# SDR FDEA200907142617

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Chafed
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: A57960000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON RT INNER FLAP RIB 12, RIB 27 AND RIB 18-19 TOP AND BOTTOM SKIN.  REPAIR PERFORMED BY BLEND OUT AT RIB 12 FRONT SPAR-STR.2.1 AND RIB 27, CUT OUT REPAIR IAW SRM 57-50-00 FIG 205 AT RIB 12-STR.2.1-2.2 TOP SKIN, CUT OUT REPAIR AT RIB 18- 19 IAW SRM 57-50-00 FIG.201OR 202 , APPROVED BY RAS/FOK/154/2009 ISS B AND EA 6-5750-131246.
